# SDR WI5R2019022800001

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: General aviation
- Aircraft: N450CM
- Make and model: Cessna 525C
- Aircraft serial: 0022
- Engine: Wilint FJ444A
- Engine time: 1,526 hours, 1,097 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 73029
- Part serial: HW32832
- Condition: Fractured
- Location: Engine
- Part time: 1,526 hours, 1,097 cycles
- Component: Engine, Wilint, FJ444A
- Component part number: 73200200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE CUSTOMER REPORTED A 'BANG'.  FIELD TROUBLESHOOTING INDICATED THE N1 SPOOL WAS DIFFICULT TO ROTATE AND THERE WAS DAMAGE NOTED ON THE 3RD STAGE IP ROTOR BLADES. DISASSEMBLY OF THE ENGINE CONFIRMED FIELD FINDINGS AND ONE MISSING 3RD STAGE IP BLADE.
